Osaka Journal of Mathematics

$J$-groups of the suspensions of the stunted lens spaces mod $2p$

Akie Tamamura

Full-text: Open access

Article information

Source
Osaka J. Math., Volume 30, Number 3 (1993), 581-610.

Dates
First available in Project Euclid: 19 January 2008

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1200784548

Mathematical Reviews number (MathSciNet)
MR1240015

Zentralblatt MATH identifier
0810.55003

Subjects
Primary: 55N15: $K$-theory [See also 19Lxx] {For algebraic $K$-theory, see 18F25, 19- XX}
Secondary: 55Q50: $J$-morphism [See also 19L20] 55R50: Stable classes of vector space bundles, $K$-theory [See also 19Lxx] {For algebraic $K$-theory, see 18F25, 19-XX}

Citation

Tamamura, Akie. $J$-groups of the suspensions of the stunted lens spaces mod $2p$. Osaka J. Math. 30 (1993), no. 3, 581--610. https://projecteuclid.org/euclid.ojm/1200784548


Export citation